Real Analysis Exchange

A Change of Variables Formula for Darboux Integrals

F. S. Cater

Full-text: Open access

Abstract

We offer an inequality involving upper and lower Darboux integrals of bounded real functions which implies a number of variations of the change of variables formula for Riemann integrals.

Article information

Source
Real Anal. Exchange, Volume 24, Number 1 (1998), 467-476.

Dates
First available in Project Euclid: 23 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.rae/1300906043

Mathematical Reviews number (MathSciNet)
MR1691766

Zentralblatt MATH identifier
0940.26005

Subjects
Primary: 26A39: Denjoy and Perron integrals, other special integrals 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]

Keywords
Darboux integral Riemann integral

Citation

Cater, F. S. A Change of Variables Formula for Darboux Integrals. Real Anal. Exchange 24 (1998), no. 1, 467--476. https://projecteuclid.org/euclid.rae/1300906043


Export citation

References

  • J. Foran, A chain rule for the approximate derivatives and change of variables for the (D)-integral, Real Analysis Exchange 8 (1982-1983), 443–454.
  • G. S. Goodman, Integration by substitution, Proc. Amer. Math. Soc. 70 (1978), 89–91.
  • G. S. Goodman, N-functions and integration by substitution, Rend. Sem. Mat. Fis. Milano 47 (1978), 123–134.
  • E. W. Hobson, The theory of functions of a real variable and the theory of Fourier series, vol. I, 3 ed., Harren Press, Washington D. C., 1950 (Section 360, pp. 506-507).
  • K. Krzyzewski, On change of variable in the Denjoy-Perron integral (I),(II), Coll. Math. 9 (1962), 99–104 and 317–323.
  • S. Saks, Theory of the integral, 2nd. rev. ed., Dover, New York, 1964 (Dini's Theorem, p. 204).
  • D. N. Sarkhel and R. Výborný, A change of variables theorem for the Riemann integral, Real Analysis Exchange 22 (1996–1997), no. 1, 390–395.
  • E. J. Townsend, Functions of a real variable, Henry Holt & Company, New York, 1928 (Theorem XII, pp. 222-223).